# SDR 20000816AP003

- Difficulty date: June 8, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Will Not Test
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLT 397 - BNA - NR 5 SMOKE DETECTOR DOES NOT TEST.  AIRCRAFT FERRIED TO DAY FOR REPAIR, REPLACED NR 5 SMOKE DETECTOR.  (M)
